Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

I have Multiple Sclerosis. I may have devices

I was dx with ms in 03. I went to a ms specialist who thought i may have devics because of the length of a spinal cord lesion . i am allergic to avonex and copazone. could this be a sign of devics? also, my lastest MrI showed thinning of the corpus callosum. could that be a symptom of devics?
Asked On : Sat, 3 Apr 2010
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  Anonymous's Response

Devics is most often considered to be a variant of MS. there are certain blood tests developed to distingguish devics from MS, so dicuss with your neurologist and see if these can be done for you, such that treatment further can be done adequately to relieve your symptoms.

Answered: Sat, 10 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor